Sign in with
Sign up | Sign in
Your question

ASUS VH226h LCD Monitor + Nvidia 560ti - Faint horizontal lines

Last response: in Graphics & Displays
Share
July 28, 2012 8:18:51 PM

Hello,

I really need help figuring out if this is a monitor issue or if I should be sending my EVGA 560 ti for repairs.

I've been using this ASUS VH226h LCD for 5 weeks now, 3 weeks ago it started showing faint horizontal lines on the left side of the screen. They're not noticeable when it's a light background but in games and Steam I can see them and it really hurts my eyes (2 days in a row with red eyes after playing games is no good =[)

I can't see them when I first power the PC up but after a few hours they're there and the problem gets worse after 8+ hrs. My EVGA drivers are up to date, the GPU temperature is normal. Both the monitor and the GPU are new. The monitor is connected directly to the GPU via DVI. I don't know if I should bother buying an HDMI cable to test it. Any ideas?

MY PSU: Corsair TX650
OS: Windows 7 64-bit SP1
Refresh rate is 60hz (standard)
I've only manually lowered the brightness and contrast on this monitor.

More about : asus vh226h lcd monitor nvidia 560ti faint horizontal lines

July 28, 2012 9:25:51 PM

Try hooking it up to another monitor or hooking your monitor up to something other than your computer. If the line problem carries over to a new monitor then it's the graphics card if not it's that monitor. Try changing the resolution. My brother couldn't play Metro in 768p because horizontal lines would show up. If all else fails and it is in fact a gpu problem try using older drivers or beta drivers. IF you have to send in your card having it registered makes it much easier
m
0
l
July 29, 2012 8:09:52 PM

Thanks for your reply! Unfortunately I have no other computer or graphics card I can test it with but I have an old CRT monitor that weighs like 50 pounds. Should I try that? -- I will try the beta drivers but this is an old LCD model and the drivers I have are from May 2012.

It's getting worse and worse after 8-9 hours of use, usually after running APB on Steam. In-game v-sync doesn't help and even after I close the game the lines are still there and they start from the left of my screen and cover 60% of the screen in a few hours. It's giving me migraines and I have no other computer I can use =(.
m
0
l
July 29, 2012 9:55:09 PM

Try changing your Data Cable Which connects your LCD to your Pc...
I had this problem once and I got a new data cable and it fixed the problem...
There is no need to send your GPU for repairs.. First diagnose the problem.. It can be in your LCD...
If you are sure that the problem is in your GPU than send it for repairs...
m
0
l
!